# SDR MYWA110002

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 23,724 hours, 9,005 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE FIRE DETECTION LOOP "B" WOULD NOT TEST.  CLEANED CONNECTOR DP1620 ON NR 2 ENGINE FIRE WALL IAW WDM 26-11-21 OPS CHECK NORMAL IAW MM 26-11-00.  AIRCRAFT RETURNED TO 180 MINUTES ETOPS.
